EconPapers    
Economics at your fingertips  
 

Optimal Routing for Maximizing the Travel Time Reliability

Yueyue Fan () and Yu Nie

Networks and Spatial Economics, 2006, vol. 6, issue 3, 333-344

Abstract: Optimal path problems are important in many science and engineering fields. Performance criteria may vary in coping with uncertainty, such as expectation, reliability, value at risk, etc. In this paper, we will first summarize our recent work on a dynamic programming based optimal path algorithm for maximizing the time reliability. We then study the convergence properties of the algorithm by introducing two special successive approximation sequences. Finally we will show the connection between the maximum reliability problem and the shortest and k-shortest path problems. Copyright Springer Science + Business Media, LLC 2006

Keywords: Shortest path problem; Dynamic programming; Stochastic networks; Reliability; Successive approximation (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11067-006-9287-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:netspa:v:6:y:2006:i:3:p:333-344

Ordering information: This journal article can be ordered from
http://www.springer. ... ce/journal/11067/PS2

Access Statistics for this article

Networks and Spatial Economics is currently edited by Terry L. Friesz

More articles in Networks and Spatial Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-15
Handle: RePEc:kap:netspa:v:6:y:2006:i:3:p:333-344